As an Amazon Associate I earn from qualifying purchases.
The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
The daytime relief caplets are formulated to reduce fever, body aches, loosen phlegm and relieve headache, sore throat, cough, nasal congestion and chest congestion.24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.

The liquid medicines both provide temporary relief of cold & sore throat. Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine.
They also aid in loosening mucus & flu symptoms including fever, nasal & body aches & chest congestion, cough, head & thinning bronchial secretions for more productive coughs. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults.

From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.
Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. This severe cold & flu medicine helps relieve fever, headache, nasal congestion, sore throat, minor aches and pains, and cough.

This severe cold & flu medicine helps relieve headache, minor aches and pains, nasal congestion, sore throat, and cough.
Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.


Twin 2 pack of 24-count of tylenol cold + flu severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.
From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

The non-drowsy daytime formula of this adult liquid cold medicine provides multi-symptom relief of common cold symptoms and features a refreshing Cool Burst flavor. 8-fluid ounce bottle of tylenol cold + Mucus Severe Day Liquid medicine in Cool Burst flavor for multi-symptom relief in adults.

This liquid cold & flu relief medicine comes in a nighttime formula and provides temporary relief of symptoms including fever, sore throat, nasal congestion and cough to help you sleep. Each 15-milliliter also contains 5 milligrams of phenylephrine HCl, a nasal decongestant and 6.

Active ingredients: amazon basic care vapor ice daytime and nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL.
Coated caplets: contain pain reliever/fever reducer, cough suppressant, expectorant antihistamine in nighttime only, nasal decongestant, antihistamine, expectorant in daytime only. Combination pack: amazon basic care vapor ice daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms.
1. Tylenol
#ad
24 Count, Cough & Congestion Relief, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain
#adTylenol #ad - The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.
More information #ad
The nighttime relief caplets help reduce fever and relieve runny nose, cough, sneezing, sore throat, headache, nasal congestion, sinus congestion and pressure. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The daytime relief caplets are formulated to reduce fever, body aches, loosen phlegm and relieve headache, sore throat, cough, nasal congestion and chest congestion.24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.95 Inches |
Length | 4.52 Inches |
Weight | 13 ounces |
Width | 0.78 Inches |
Part Number | 30045055024 |
Model | 30045055024 |
More information #ad
2. Tylenol
#ad
2 ct. of 8 fl. oz, Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine
#adTylenol #ad - The nighttime formula also contains doxylamine succinate, an antihistamine. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant.The liquid medicines both provide temporary relief of cold & sore throat. Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine.
More information #ad
The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. They also aid in loosening mucus & flu symptoms including fever, nasal & body aches & chest congestion, cough, head & thinning bronchial secretions for more productive coughs. Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.31 Inches |
Length | 6.06 Inches |
Width | 2.06 Inches |
More information #ad
3. Tylenol
#ad
Pain, Tylenol Cold + Flu Severe Medicine Caplets for Fever, Cough & Congestion, 24 ct.
#adTylenol #ad - It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.
More information #ad
24-count of tylenol cold + flu severe pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. This severe cold & flu medicine helps relieve fever, headache, nasal congestion, sore throat, minor aches and pains, and cough.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.91 Inches |
Length | 0.79 Inches |
Weight | 0.04 Pounds |
Width | 4.52 Inches |
Part Number | JJ-2309 |
Model | JJ-2309 |
More information #ad
4. Tylenol
#ad
Red, Pack of 50, Tylenol Cold + Flu Severe Medicine Caplets for Fever & Cough Relief, 2 Count
#adTylenol #ad - 2-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.This severe cold & flu medicine helps relieve headache, minor aches and pains, nasal congestion, sore throat, and cough.
More information #ad
Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive. It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.76 Inches |
Length | 3.29 Inches |
Weight | 0.31 Pounds |
Width | 4.42 Inches |
More information #ad
5. Boiron
#ad
Boiron Oscillococcinum for Relief from Flu-Like Symptoms of Body Aches, and Fatigue, 30 Count Pack of 2, Chills, Fever, Headache
#adBoiron #ad - Single dose tubes are perfect for at home and on the go relief. Sweet-tasting pellets dissolve quickly under the tongue. Oscillococcinum works naturally with your body to temporarily relieve flu-like symptoms, such as fatigue, body aches, headache, chills and fever.More information #ad
Recommended for everyone ages 2 and up, works best when taken at the first sign of flu-like symptoms. Oscillococcinum has been shown in clinical studies to help reduce both the duration and the severity of flu-like symptoms. It does not cause drowsiness or interact with other medications.Brand | Boiron #ad |
Manufacturer | Boiron #ad |
Height | 3.99 Inches |
Length | 4.8 Inches |
Weight | 0.45 Pounds |
Width | 4.9 Inches |
Part Number | 110363 |
Model | 110363 |
More information #ad
6. Tylenol
#ad
TYLENOL Cold + FLU Multi-Action Day Caplets, Pack of 2
#adTylenol #ad - This severe cold & flu medicine helps relieve fever, sore throat, minor aches and pains, headache, nasal congestion, and cough. Each caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs.Twin 2 pack of 24-count of tylenol cold + flu severe Pain Reliever & Fever Reducer Medicine Caplets provide effective relief of multiple symptoms due to the flu and common cold.
More information #ad
It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief. Each caplet also contains 5 mg of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 mg of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Part Number | 00300450270344 |
Model | 00300450270344 |
More information #ad
7. Tylenol
#ad
8 fl. Oz Pack of 3, Cool Burst, Tylenol Cold + Mucus Severe Day Liquid for Congestion Relief
#adTylenol #ad - Each 15-milliliter contains 325 milligrams of the pain reliever and fever reducer acetaminophen, as well as 10 milligrams of dextromethorphan, a cough suppressant to help relieve cough. Each 15-milliliter contains 5 milligrams of phenylephrine HCI, for nasal congestion relief along with 200 milligrams of guaifenesin, an expectorant, a decongestant, to help loosen phlegm mucus & thin bronchial secretions to make coughs more productive.More information #ad
This daytime liquid cold medicine provides temporary relief of cold symptoms including fever, sore throat, cough, nasal congestion, headache, minor body aches and pains, and chest congestion caused by mucus. The non-drowsy daytime formula of this adult liquid cold medicine provides multi-symptom relief of common cold symptoms and features a refreshing Cool Burst flavor. 8-fluid ounce bottle of tylenol cold + Mucus Severe Day Liquid medicine in Cool Burst flavor for multi-symptom relief in adults.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.71 Pounds |
Width | 5 Inches |
More information #ad
8. Tylenol
#ad
Tylenol Cold + Flu + Cough Night Liquid Medicine with Acetaminophen, 8 Fl Oz, Wild Berry, Grabe
#adTylenol #ad - Each 15-milliliter contains 325 milligrams of acetaminophen, a pain reliever and fever reducer and 10 milligrams dextromethorphan HBr to help suppress your cough.This liquid cold & flu relief medicine comes in a nighttime formula and provides temporary relief of symptoms including fever, sore throat, nasal congestion and cough to help you sleep. Each 15-milliliter also contains 5 milligrams of phenylephrine HCl, a nasal decongestant and 6.
More information #ad
25 milligrams of doxylamine succinate, an antihistamine. The triple-action nighttime cold and flu medicine for adults provides temporary relief of multiple symptoms and features a Wild Berry Burst flavor. 8-fluid ounce bottle of tylenol cold + flu + Cough Night Liquid medicine in Wild Berry Burst flavor for multi-symptom relief due to cold & flu.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.25 Inches |
Length | 2 Inches |
Weight | 0.66 Pounds |
Width | 3 Inches |
Part Number | JO305620800 |
Model | JO305620800 |
More information #ad
9. Amazon Basic Care
#ad
Coated Caplets, Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu, 48 Count, Combo Pack
#adAmazon Basic Care #ad - Effective: daytime relieves minor aches and pains, nasal congestion, sneezing, fever, cough and chest congestion; Nighttime relieves minor aches and pains, sinus pressure, fever, sinus pressure, nasal congestion, runny nose and cough.Active ingredients: amazon basic care vapor ice daytime and nighttime Severe Cold and Flu help to relieve common cold and flu symptoms, day and night; compare to the active ingredients in Vicks DayQuil and NyQuil Severe VapoCOOL.
More information #ad
Maximum strength: get day and night cold and flu relief with these max strength coated caplets. Relieve sore throat and other cold and flu symptoms with Amazon Basic Care Vapor Ice Daytime and Nighttime Severe Cold and Flu. Coated caplets: contain pain reliever/fever reducer, cough suppressant, expectorant antihistamine in nighttime only, nasal decongestant, antihistamine, expectorant in daytime only. Combination pack: amazon basic care vapor ice daytime and Nighttime Severe Cold and Flu comes in a combination pack for around-the-clock maximum strength, multi-symptom relief for your worst cold and flu symptoms.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 3.25 Inches |
Length | 2 Inches |
Weight | 0 Pounds |
Width | 4.38 Inches |
More information #ad